# SDR 95ZZZX681

- Difficulty date: January 24, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N666DC
- Make and model: Beech E-90
- Aircraft serial: LW44
- System (JASC): 3453 · Long-Range Navigation (LORAN) System
- Part: Antenna
- Part number: 8010900
- Condition: Defective
- Location: Loran
- Part time: 56,013 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH COMMS AND NAVS WOULD HAVE EXCESSIVE STATIC IN LIGHT PRECIPITATION.  THE COMMS WOULD BECOME UNREADABLE AND BOTH NAVS WOULD FLAG WITH LOSS OF L/R DEVIATION VOR OR LOC.  TEST AIRCRAFT WITH DAYTON GRANGIER HIGH VOLTAGE STATIC TESTER AND FOUND LORAN ANTENNA SOURCE OF NOISE.  REPLACE WITH HIGH-SPEED BLADE STYLE ANTENNA, PN 14663-03.  FLIGHT TESTED AND PROBLEM CORRECTED.
